Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

The largest degrees of irreducible characters of the symmetric group


Author: John McKay
Journal: Math. Comp. 30 (1976), 624-631
MSC: Primary 20C15; Secondary 20-04
MathSciNet review: 0404414
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The largest irreducible degrees and the partitions associated with them are tabulated for the symmetric group $ {\Sigma _n}$ for n up to 75. Analytic upper and lower bounds are derived for the largest degree.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 20C15, 20-04

Retrieve articles in all journals with MSC: 20C15, 20-04


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1976-0404414-X
PII: S 0025-5718(1976)0404414-X
Keywords: Irreducible representation, symmetric group, largest degree
Article copyright: © Copyright 1976 American Mathematical Society